About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 456804, 8 pages
http://dx.doi.org/10.1155/2014/456804
Research Article

Exact Solutions of the Space Time Fractional Symmetric Regularized Long Wave Equation Using Different Methods

1Department of Management Information Systems, School of Applied Sciences, Dumlupınar University, 43100 Kutahya, Turkey
2Department of Mathematics-Computer, Art-Science Faculty, Eskisehir Osmangazi University, 26480 Eskisehir, Turkey

Received 4 April 2014; Accepted 22 June 2014; Published 22 July 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Özkan Güner and Dursun Eser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Özkan Güner and Dursun Eser, “Exact Solutions of the Space Time Fractional Symmetric Regularized Long Wave Equation Using Different Methods,” Advances in Mathematical Physics, vol. 2014, Article ID 456804, 8 pages, 2014. doi:10.1155/2014/456804